Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changing Meds
Jul 14, 2005

Dr. Henry, i found out i was hiv+ in the year of 2000, i was infected Nov 1999, i have been on lamivudine,viread,and nevirapine. I am having a big problem with ance, in my face and chest, i did have ance problems before becoming hiv+, not to the level i am having now. I have spoken to my doctor concerning coming off my meds for a period of time, or changing my meds, too see if the toxic build-up would be less, and the ance, would not be as bad. My doctor seems to come up with all sorts of reasons not to stop or change my meds as i requested. I have no problems with my service with my doctor as my health care provider, i try to stay in control and proactive concerning my health, I read daily hiv information educating myself daily. Please give me some advice how to improve the ance or make it go away. inaddition i am taking tetracycline 250mg twice a day, for the ance, not heaping. thanks O

Response from Dr. Henry

Have you seen a dermatologist for the acne (I recommend that)? Sometimes local treatment with topical antibiotics or Accutane type products can improve the condition. KH



Previous
lymphedema
Next
doc henry

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement